Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Methylphenidate induced hallucinations: Case report

Osman Abalı, Nahit Motavallı Mukaddes.

Abstract
Methylphenidate is a drug of choice for treatment of attention deŞcit hyperactivity disorder (ADHD). Here, we report a 14-years old girl with diagnosis of ADHD, major depression and conduct disorder. During her treatment with methylphenidate 20 mg/day and şuoxetine 20 mg/day, she developed visual and auditory hallucinations. Her hallucinations disappeared after cessation of methylphenidate.
Further trials with methylphenidate caused hallucinations which were immediately disappeared after discontinuation. It may be concluded that methylphenidate in some case may cause hallucinations in patients.

Key words: Methylphenidate, ADHD, hallucinations, conduct disorder



Share this Article


Advertisement
Journal of Behavioral Health

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons